On the infimum of a quasiconvex vector function over an intersection

  1. Juan Enrique Martínez Legaz 1
  2. Antonio Martinón Cejas 2
  1. 1 Universitat Autònoma de Barcelona
    info

    Universitat Autònoma de Barcelona

    Barcelona, España

    GRID grid.7080.f

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Top

ISSN: 1863-8279

Ano de publicación: 2012

Volume: 20

Número: 2

Páxinas: 503-516

Tipo: Artigo

Exportar: RIS

Indicadores

JCR (Journal Impact Factor)

  • Ano 2012
  • Factor de impacto da revista: 0.843
  • Cuartil maior: Q3
  • Área: OPERATIONS RESEARCH & MANAGEMENT SCIENCE Cuartil: Q3 Posición na área: 44/79 (Edición: SCIE)

SCImago Journal Rank

  • Ano 2012
  • Impacto SJR da revista: 0.524
  • Cuartil maior: Q3
  • Área: Information Systems and Management Cuartil: - Posición na área: 31/200
  • Área: Management Science and Operations Research Cuartil: - Posición na área: 62/196
  • Área: Modeling and Simulation Cuartil: - Posición na área: 102/548
  • Área: Discrete Mathematics and Combinatorics Cuartil: Q3 Posición na área: 28/57
  • Área: Statistics and Probability Cuartil: Q3 Posición na área: 102/196

CIRC

  • Ciencias Sociais: B

CiteScore

  • Ano 2012
  • CiteScore da revista: 1.1
  • Área: Discrete Mathematics and Combinatorics Percentil: 47
  • Área: Statistics and Probability Percentil: 38

Resumo

We give sufficient conditions for the infimum of a quasiconvex vector function f over an intersection ⋂i∈IRi to agree with the supremum of the infima of f over the R i ’s.